# SDR YENA20140320059

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 21,997 hours, 13,365 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 16-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CHECK FOUND CORROSION ON LT SEAT TRACK BETWEEN FR 16 AND FR 19.  ACCOMPLISHED BLEND, HFEC INSPECTION, CUTOUT AREA AT .053".  FABRICATED DOUBLER, DRILLED NEW DOUBLER TO SEAT TRACK AND INSTALLED.  ALODINED, PRIMED AND TOPCOATED. WORK ACCOMPLISHED IAW EA E14-101-01.
